Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 214, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 10, 2007, 7:32 PM MDT for Chase County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2007, 7:32 PM MDT (01:32 UTC)
- Expired
- Jun 10, 2007, 8:15 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Chase County, NE
The radar
The Goodland radar (KGLD), 122 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1003 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2602 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 110132 SVRLBF NEC029-110215- /O.NEW.KLBF.SV.W.0214.070611T0132Z-070611T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 732 PM MDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CHASE COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITY OF IMPERIAL... * UNTIL 815 PM MDT * AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR CHAMPION...OR ABOUT 7 MILES SOUTHWEST OF IMPERIAL...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTH OF IMPERIAL BY 745 PM MDT... ENDERS RESERVOIR STATE RECREATION AREA AND ENDERS BY 810 PM MDT... LAT...LON 4053 10181 4036 10185 4036 10142 4053 10140 $$ 13
2 follow-up statements
000 WWUS53 KLBF 110156 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 855 PM CDT SUN JUN 10 2007 NEC029-110215- /O.CON.KLBF.SV.W.0214.000000T0000Z-070611T0215Z/ CHASE NE- 755 PM MDT SUN JUN 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR CENTRAL CHASE COUNTY... AT 750 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR ENDERS RESERVOIR STATE RECREATION AREA...OR ABOUT 8 MILES SOUTH OF IMPERIAL...MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHEASTERN CHASE COUNTY AT 810 PM MDT LAT...LON 4053 10181 4036 10185 4036 10142 4053 10140 $$ 13
000 WWUS53 KLBF 110218 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 917 PM CDT SUN JUN 10 2007 NEC029-110227- /O.EXP.KLBF.SV.W.0214.000000T0000Z-070611T0215Z/ CHASE NE- 817 PM MDT SUN JUN 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHASE COUNTY EXPIRED AT 815 PM MDT... THE STORM WHICH HAD PROMPTED THE WARNING WAS PRODUCING SMALL HAIL AND BRIEF HEAVY RAINFALL. THUNDERSTORM ACTIVITY SHOULD BE ENDING ACROSS CHASE COUNTY OVER THE NEXT HOUR...ADDITIONAL SEVERE WEATHER SEEMS UNLIKELY. LAT...LON 4053 10181 4036 10185 4036 10142 4053 10140 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:30 PM MDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 10, 2:30 PM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SUN JUN 10 2007 .SYNOPSIS... BROAD H5 RIDGE COVERS SOUTHERN CONUS AND IS PUSHED NORTH INTO CENTRAL PLAINS. H5 CUTOFF LOW OVER BAJA. CONVECTION FIRING ALONG DRY LINE AS SEEN IN WSR-88D ALONG SOUTHERN NE PANHANDLE INTO NORTHEAST COLO0RADO PLAINS. && .DISCUSSION... MODELS HAVE MINOR DIFFERENCES IN NEAR TERM BUT WITH GOOD CONFIDENCE IN OUTPUT WILL USE A BLEND TRENDING TOWARDS WRF. TEMPERATURES HAVE RISEN INTO UPPER 80S OVER WESTERN NEBRASKA THIS AFTERNOON. CONVECTION FIRING ALONG DRY LINE SURGE OVER THE WESTERN NEBRASKA PANHANDLE INTO NORTHEAST COLORADO. TDS IN THE LOW 60S OVER NORTH CENTRAL NEBRASKA WHERE CAP STRENGTH CONTINUES TO HOLD CONVECTION BACK. STRONG INSTABILITY WITH SUBSTANTIAL CAPE. AS STORMS MOVE INTO BETTER MOISTURE OVER NORTHERN NEBRASKA EXPECT TO BECOME MORE SCATTERED IN NATURE. ON MONDAY SIMILAR SCENARIO TO TODAY WITH CONVECTION FIRING TO THE WEST OF CWA AND THEN FEEDING INTO DEEPER MOISTURE OVER WESTERN ZONES. TUESDAY AS H5 TROUGH LIFTS NORTHEAST BEST CHCS FOR PRECIP. MODELS HAVE BEEN CONSISTENT WITH THIS PATTERN OVER LAST SEVERAL DAYS. SOME SOUTHERN STREAM MOISTURE AVAILABLE AS WELL AS A TAP FORM THE PACIFIC. MODEL PWS RUNNING QUITE HIGH AND PROJECTED STOM MOTION WILL BE QUITE SLOW. HAVE INTRODUCED TRWM AS PATTERN SLOWS. TRAINING CONVECTION WILL BE A PROBLEM AND SLOW EASTWARD MOVEMENT WILL AID IN THE PROCESS. SITUATION WILL HAVE TO BE MONITORED FOR HYDRO CONCERNS. HAVE UPPED QPFS CONSIDERABLY THROUGH THE PERIOD TUESDAY THROUGH WEDNESDAY. EXTENDED MODELS HAVE BEEN FAIRLY CONSISTENT. DGEX IS OUTLIER AT THIS TIME. IT STALLS OUT JUST TO THE WEST OF FORECAST AREA. HAVE USED A BLEND OF CONSISTENT ECMWF AND GFS. DRYING OUT AFTER FRIDAY WITH THE NEXT BEST CHANCE LATE IN THE WEEKEND. TEMPERATURES IN THE 90S ON MONDAY AND IN THE 80S THROUGH THE EXTENDED PERIOD WITH LOWS IN THE 50S. && .AVIATION... A DRYLINE PUSHING EAST INTO WESTERN NEBRASKA WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS THIS EVENING IMPACTING ALL ROUTES. OVERNIGHT BOUNDARY LAYER MOISTURE WILL INCREASE WITH CEILING DROPS TO MVFR AFTER MIDNIGHT ALONG PORTIONS OF ROUTE 098. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT /9 PM MDT THIS EVENING FOR NEZ005>010-094. && POWER/TLK
Hazardous weather outlook, Jun 10, 2:07 PM MDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT SUN JUN 10 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-112015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 307 PM CDT SUN JUN 10 2007 /207 PM MDT SUN JUN 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A DRYLINE PUSHING EAST INTO WESTERN NEBRASKA WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. THE GREATEST RISK FOR SEVERE STORMS WILL BE IN AREAS EAST OF THE PANHANDLE. THE STORMS WILL START OUT AS HIGH BASED...THEN AS STORMS MOVE EAST THEY WILL TAP INTO A BETTER MOISTURE AXIS FOR LARGE HAIL AND HEAVY RAINFALL AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL...WIND DAMAGE AND ISOLATED TORNADOES ARE POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS WESTERN NEBRASKA. CONTINUED DEEP MOISTURE...STRONG WINDS ALOFT AND INTENSE DAYTIME HEATING ARE EXPECTED TO TRIGGER THE STORMS. LOCALLY VERY HEAVY RAINFALL IS ALSO POSSIBLE. TUESDAY...DEEP TROPICAL MOISTURE WILL INCREASE ACROSS THE CENTRAL PLAINS AND SEVERE THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA LATE IN THE DAY TUESDAY. LARGE HAIL AND WIND DAMAGE COULD OCCUR. ALSO...INTENSE RAINFALL AND FLOODING COULD DEVELOP AS AN UPPER LEVEL DISTURBANCE TRACKS THROUGH THE AREA LATE TUESDAY. WEDNESDAY...MOISTURE AND UNSETTLED WEATHER CONDITIONS WILL REMAIN ACROSS NORTH CENTRAL NEBRASKA. SEVERE THUNDERSTORMS ARE POSSIBLE LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EAST OF THE PANHANDLE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK/COLE
In the hours before
Local storm report, Jun 10, 6:23 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL GRANT 40.84N 101.73W
06/10/2007 E0.88 INCH PERKINS NE COUNTY OFFICIAL
&&
JSWEETLocal storm report, Jun 10, 7:25 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 6 NNW SPRINGVIEW 42.91N 99.79W
06/10/2007 E0.75 INCH KEYA PAHA NE PUBLIC
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:11 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 34 min |
| Jun 10, 8:04 PM MDT | Flash Flood Warning | LBF | Keya Paha | 3 hr |
| Jun 10, 9:02 PM MDT | Severe Thunderstorm Warning | LBF | Rock | 28 min |
| Jun 11, 2:47 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 43 min |
| Jun 11, 3:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 11, 3:30 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 31 min |
| Jun 11, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 54 min |
| Jun 11, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 53 min |
| Jun 11, 4:15 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jun 11, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 62 min |
| Jun 11, 4:56 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Jun 11, 4:59 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 46 min |
| Jun 11, 5:32 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 58 min |
| Jun 11, 5:41 PM MDT | Flash Flood Warning | LBF | Chase | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.